# SDR SWAA2025111926652

- Difficulty date: October 21, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK EMERGENCY EXIT DOOR LT AND RT SIDE PASSENGER CABIN.  REPLACED BATTERY PACK EMERGENCY EXIT DOOR LT AND RT SIDE PASSENGER CABIN (2EA) IAW AMM 33-51-06-960-805.
